# SDR CALA2025080507317

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 37,067 hours, 13,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATT SAYS DOOR 2L AFT SCREW HOLDING SLIDE DOOR IS PROTRUDI NG.  INSPECTED HARDWARE STACK UP AND MATCHES AMM 25-66-01-400-803. VERIFIED HARDWARE IS TORQUED. OK FOR SVC.
